# SDR TWAA9701001

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 888011
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

STL - FLT 161 - DURING CRUISE SERVING CART, S/N 0074, OVERHEATED.  DISCONNECTED SERVING CART.  FOUND SHORTED HEATING PADS.  REPLACED SERVING CART, MFG P/N 88801-1.  SERVING CART OPERATION THEN CHECKED NORMAL.  (M)
